Home Reliability of binary systems
Article
Licensed
Unlicensed Requires Authentication

Reliability of binary systems

  • A. A. CHERNYAK and Z. A. CHERNYAK
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 9 Issue 1

Published Online: 2009-10-09
Published in Print: 1999

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1999.9.1.101/pdf
Scroll to top button